# SDR 04FDEA02492

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 312 WL 208 LBL 3-47 AT FASTENER AND NUT PLATE HOLES.  REMOVED CORROSION ON FLOORBEAM STA 312, W/L 208, LBL 3-47, AT FASTENER & NUT PLATE HOLES, REMOVED 5 X 2 INCH LBL 3 FROM .090. LBL 4 4 X 2 X .0015 INCH.  LBL 20 6 X 2 X .005 INCH, LBL 47, 3 X 2 X .0020 INCH, FOUND TO BE IN LIMITS.  REMOVED 3 X 2 X .015 FROM .090, OUT OF   LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS FROM BAC 1490-2730 7075- T6 .063 LOT 568596, FILLER 2024T3 .080 LOT 556309, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS IAW SRM 53-10-1, 51-30-02, FED EX SR 27-53-017A, FED EX MM 51-20-021-7, 51-30-151-7.
